Some bounds upon the nonextensivity parameter using the approximate generalized distribution functions
Articles > Article · 1998
Authors: Uğur TIRNAKLI, F BUYUKKILIC, DİLEK DEMIRHAN
Physics Letters A, Journal Indexed in SCI Expanded, International, WoS, 1998, vol 245, pp 62-66
DOI: 10.1016/s0375-9601(98)00378-8
Summary
In this study, the approximate generalized quantal distribution functions and their applications which appeared in the literature so far, have been summarized. Making use of the generalized Planck radiation law, which has been obtained by us [Physica A 240 (1997) 657], some alternative bounds for the nonextensivity parameter q have been estimated. It has been shown that these results are similar to those obtained by Tsallis et al. [Phys. Rev. E 52 (1995) 1447] and by Plastino et al. [Phys. Lett. A 207 (1995) 42]. (C) 1998 Elsevier Science B.V.